# SDR NKVA2025011500008

- Difficulty date: November 8, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N332X
- Make and model: Airbus AS332L1
- Aircraft serial: 2384
- Aircraft time: 22,066 hours, 27,105 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Tru
- Part number: 6841009200
- Part serial: 19592096
- Condition: Grounded
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BOTH TRANSFORMER RECTIFIERS (TRUS) WENT OFFLINE (CIRCUIT BREAKERS POPPED) DURING AN AERIAL FIREFIGHTING MISSION. THIS ACTIVATED THE EMERGENCY ELECTRICAL SYSTEM AND THE PILOTS WERE ABLE TO RETURN TO THE POINT OF DEPARTURE WITHOUT FURTHER INCIDENT. UPON INSPECTION ON THE GROUND, IT WAS DETERMINED THAT WIRING AT THE TRU ELECTRICAL CONNECTOR HAD BEEN PINCHED/CHAFFED BY SURROUNDING STRUCTURE CAUSING THE ARC AND OVERCURRENT. BOTH TRUS AND ASSOCIATED WIRING WERE DAMAGED AS A RESULT OF THE INCIDENT. EACH TRU IS MOUNTED ON A REMOVABLE HINGE-HALF, IT IS BELIEVED TO HAVE BEEN INSTALLED IN THE MATING HINGE-HALF ONCE TOOTH FARTHER AFT, CAUSING CONTACT WITH THE SURROUNDING STRUCTURE.
